MAUDE Adverse Event Report: NONIN MEDICAL NONIN MEDICAL MODEL 7500; PULSE OXIMETER

NONIN MEDICAL NONIN MEDICAL MODEL 7500; PULSE OXIMETER
Model Number 7500
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 12/04/2023
Type of Reportable Event Death
Additional Manufacturer Narrative
Nonin was contacted about retrieving the memory data out of the model 7500 pulse oximeter from our customer who purchased the device (dme).A pediatric baby died who was on a ventilator and also the pulse oximter.It was communicated to us that the father went into start feeds at 10pm on december 4th and found baby unresponsive.No other information was provided when requested.There is no allegation of any device malfunction.Nonin received the device as recommended so we could do the memory download as requested.We also did an investigation by inspecting the device, performing functional testing and performance testing.The device date and time was not set.Patient security mode was set at 87% spo2, heart rate 200 upper and 60 lower, audible alarm was set at low.Test report# (b)(4) was documented.Functional testing verified device functions and meets nonin specification including visual and audible alarms.Performance testing of the device was performed (low perfusion per iso 80601-2-61: 2017 sub-clauses 201.12.1.103 & 201.12.1.104) resulting in a pass.Nonin will continue monitoring for similar events to ensure the device continues to perform as expected.
 
Event or Problem Description
Nonin was contacted about retrieving the memory data out of the model 7500 pulse oximeter from our customer who purchased the device (dme).A pediatric baby died who was on a ventilator and also the pulse oximter.It was communicated to us that the father went into start feeds at 10pm on december 4th and found baby unresponsive.No other information was provided when requested.There is no allegation of any device malfunction.

Brand Name
NONIN MEDICAL MODEL 7500
Common Device Name
PULSE OXIMETER
Manufacturer (Section D)
NONIN MEDICAL
13700 1st avenue north
plymouth MN 55441 5443
Manufacturer (Section G)
NONIN MEDICAL
13700 1st avenue north
plymouth MN 55441 5443
Manufacturer Contact
dan labelle
13700 1st avenue north
plymouth, MN 55441-5443
7635775507
MDR Report Key18456061
Report Number2183646-2024-00001
Device Sequence Number14228127
Product Code DQA
UDI-Device Identifier00833166009798
UDI-Public00833166009798
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K080255
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 01/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model Number7500
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/14/2023
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/07/2023
Initial Report FDA Received Date01/05/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/04/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient SexFemale